# SDR FDEA202507311344

- Difficulty date: July 31, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN APPROXIMATE X= 18.955 LEFT HAND STATION 475,   FORWARD OF NOSE LANDING GEAR FORWARD DOOR FOUND CRACKED. CRACKED SKIN AT FUSELAGE EXTERIOR APPROXIMATE X= 18.955 LEFT HAND STATION 475   FORWARD OF NOSE LANDING GEAR FORWARD DOOR REPAIRED AS PER MD-11 SRM 53-10-15-2R   FIGURE 201 REPAIR 1 AND EA# 1-5330-T0384418 P1 TITLE: FUSELAGE - PLATES & SKINS - ACA3354   FUSELAGE SKIN REPAIR AT FORWARD CORNER FOR NOSE LANDING GEAR DOOR CUTOUT.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
